MAUDE Adverse Event Report: CARDINAL HEALTH SALEM SUMP W/ARV 18 FR CE/INTL; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH SALEM SUMP W/ARV 18 FR CE/INTL; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 266148
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the probe bent in the esophagus.The probe was repositioned and remained in the patient.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.Sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.Because no photo or sample was available for evaluation, a possible root cause could not be determined.The investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No abnormal conditions were found that could trigger the reported condition.A risk assessment was carried out to determine the observed occurrence for reported failure mode.Based on the investigation, no further actions are being pursued.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Type of investigation was corrected to 4114 device not returned.

Brand Name
SALEM SUMP W/ARV 18 FR CE/INTL
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15121562
Report Number9612030-2022-03339
Device Sequence Number15284666
Product Code FEG
UDI-Device Identifier10884521065055
UDI-Public10884521065055
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266148
Device Catalogue Number266148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer07/27/2022
07/27/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date09/23/2022
09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown